# SDR DALA2024091008917

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 89,161 hours, 41,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3228 DISC: AISLE EMERGENCY LIGHTS ACTIVATED ON LANDING. WENT OFF 3 MINUTES AFTER PARKING. C/A: PERFORMED CIDS BITE/RESET IAW A320 AMM 23-73 NO FAULTS NOTED SYSTEM CKS NORMAL A/C OK FOR SVC.(LP: 4010626)
